# SDR 07FDEA03432

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247239004
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON OUTER SHROUD BOX ON RT WING, LOWER SKIN NEAR RIB 31 AND CORROSION OF ALUMINIUM EXTRUSION ON RT WING OUTER TRAILING EDGE PANEL. REPAIR PERFORMED BY REMOVING AND REPLACING ALL DAMAGED LAYERS WITH WET LAY UP.  REPLACING THE ALUMINUM T/E SECTION AND AFFECTED RIVETS IAW EA 6-5751-95922 AND RAS/BAE/1002265/2006.
